advertisement
Question
Posted by: Sky | 2007/04/20

Double trouble period

I have been on the pill for nearly a year but then forgot to take it for 2 days.I then took everything together then just a day later got my period for the 2nd time around this month.Is it normal?How must I start taking the pill from the beginning now?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The period is a result of missing the pills. You should continue with your pack as usual but use extra precuations for two weeks.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement